# SDR TAMF20070016S

- Difficulty date: August 22, 2007
- Submitted: September 3, 2007
- Operation: Air carrier
- Aircraft: N768QT
- Make and model: Boeing 767-200
- Aircraft serial: 23803
- Aircraft time: 71,323 hours, 26,829 cycles
- Engine: Ge CF680C2B2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 456 S31-32r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF  (C2) CHECK WAS FOUND CORROSION OVER REPAIR DOUBLER AT SKIN STA 456, STR 31-32 -RT.  THE DOUBLER NEEDS TO BE REPLACED.  DAMAGED AREA WAS REPAIRED IAW EWO 767-53-046 AND SRM 53-00-01 REPAIR 14.THIS REPAIR CONSTITUTES A MAJOR REPAIR.
